MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 SIGMA HP FBT KEEL PUNCH IMPACT; KNEE INSTRUMENT : HANDLES

DEPUY IRELAND - 3015516266 SIGMA HP FBT KEEL PUNCH IMPACT; KNEE INSTRUMENT : HANDLES
Model Number 9505-02-055
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The investigation could not verify or draw any conclusions about the root cause of the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.No device associated with this report was received for examination.The investigation could not verify or draw any conclusions about the root cause of the reported event without the device to examine.The investigation could not verify or identify any product contribution to the current reported event without the device to examine.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed based on the inability to confirm the reported event or draw any conclusions about root cause, the need for corrective action was not indicated.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the handle was broken.There was no surgical delay.

Brand Name
SIGMA HP FBT KEEL PUNCH IMPACT
Common Device Name
KNEE INSTRUMENT : HANDLES
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr
warsaw, IN 46580
3035526892
MDR Report Key15916638
Report Number1818910-2022-24343
Device Sequence Number20009125
Product Code HWA
UDI-Device Identifier10603295227717
UDI-Public10603295227717
Combination Product (Y/N)N
Initial Reporter CountryBD
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9505-02-055
Device Catalogue Number950502055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Initial Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown